# SDR C8GA20080048

- Difficulty date: August 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 40456
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION NOTED THAT THE MAIN CABIN SEAT TRACK CORRODED AT BS. 860 RBL 0.5. REMOVED SEAT TRACK AT RBL 0.5 BS 860, FABRICATED AND INSTALLED SEAT TRACK PER DWG. AE727-2-063 NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
